HOME    About Institutional Repository    mypage        Japanese    library    university    Feedback

茨城大学機関リポジトリ >
College of Science >
Mathematical journal of Ibaraki University (ISSN 1883-4353) >

 
Title :On radial symmetry and its breaking in the Caffarelli-Kohn-Nirenberg type inequalities for p=1
Authors :CHIBA, Naoki
HORIUCHI, Toshio
Issue Date :2015
Type Local :雑誌掲載論文
Publisher :College of Science, Ibaraki University
URI :http://hdl.handle.net/10109/12679
Citation :Mathematical Journal of Ibaraki University Vol.47 p.49 -63
Appears in Collections:Mathematical journal of Ibaraki University (ISSN 1883-4353)

Files in This Item:

File Description SizeFormat
MIJU2015-4_Naoki,CHIBA.pdf135KbAdobe PDFView/Open